# SDR ASAA2021101136258

- Difficulty date: October 11, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,568 hours, 10,171 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40F8R2
- Condition: Failed
- Location: Ee Rack, E8
- Part time: 31,593 hours, 10,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO #2 WILL NOT TRANSMIT WHEN TUNING, THE TUNING TONE IS VERY LONG (10-15 SECONDS) AND ABOUT HALF THE TIME NUMEROUS HF FREQUENCIES IT FAILED TO TUNE AT ALL. WE WERE ABLE TO RECEIVE A GOOD SELCAL CHECK ON HF2 BUT UNABLE TO TRANSMIT FROM EITHER CA OR FO SIDE. WE WERE ABLE TO RECEIVE ON HF2 ALSO. GROUNDED - YES. REPLACED #2 HF - TRANSCEIVER IAW B737-900 AMM 23-11-21-400-801. GROUND VERIFICATION CHECK NORMAL. AIRCRAFT OK FOR SERVICE.
